Correction to the paper
Journal für die reine und angewandte Mathematik, Tome 340 (1983), p. 213
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1983__340_251715,
author = {M. Fried and R. Biggers},
title = {Correction to the paper },
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {213--213},
year = {1983},
volume = {340},
zbl = {0498.14005},
url = {http://geodesic.mathdoc.fr/item/JRAM_1983__340_251715/}
}
M. Fried; R. Biggers. Correction to the paper. Journal für die reine und angewandte Mathematik, Tome 340 (1983), p. 213. http://geodesic.mathdoc.fr/item/JRAM_1983__340_251715/